Journal Article

Identification of non-parametric FIR non-linear systems with low-degree interactive terms

Er-Wei Bai, Kung-Sik Chan and Colbin Erdahl

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 26, issue 2, pages 239-255
Published in print June 2009 | ISSN: 0265-0754
Published online June 2009 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnp012
Identification of non-parametric FIR non-linear systems with low-degree interactive terms

Show Summary Details

Preview

In this paper, an interactive term identification approach is proposed for identification of non-parametric finite impulse response non-linear systems under i.i.d. random sequences. The idea is to make a high-dimensional non-linear identification problem into a number of low-dimensional problems and thus to effectively combat the problem of the curse of dimensionality. Convergence results are established in the paper and numerical results support the theoretical analysis and demonstrate that the proposed approach is an attractive alternative to existing non-linear identification methods.

Keywords: nonlinear system; identification; estimation

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.